Weak closure of complete groups of automorphisms
Doklady Akademii Nauk, Tome 285 (1985) no. 1, pp. 49-52
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1985_285_1_a9,
author = {A. L. F\"edorov},
title = {Weak closure of complete groups of automorphisms},
journal = {Doklady Akademii Nauk},
pages = {49--52},
year = {1985},
volume = {285},
number = {1},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1985_285_1_a9/}
}
A. L. Fëdorov. Weak closure of complete groups of automorphisms. Doklady Akademii Nauk, Tome 285 (1985) no. 1, pp. 49-52. http://geodesic.mathdoc.fr/item/DAN_1985_285_1_a9/